American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.01) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Terrence S. McDermott. Implicitly defined mappings in locally convex spaces . Trans. Amer. Math. Soc. 161 (1971) 89-99. MR 0283536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] H. H. Corson. Metrizability of compact convex sets . Trans. Amer. Math. Soc. 151 (1970) 589-596. MR 0265904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] W. J. Stiles. On properties of subspaces of $l\sb{p},\,0. Trans. Amer. Math. Soc. 149 (1970) 405-415. MR 0261315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] William B. Johnson. Markuschevich bases and duality theory . Trans. Amer. Math. Soc. 149 (1970) 171-177. MR 0261312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] S. Simons. Noncompact simplices . Trans. Amer. Math. Soc. 149 (1970) 155-161. MR 0259556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] L. Asimow. Extremal structure of well-capped convex sets . Trans. Amer. Math. Soc. 138 (1969) 363-375. MR 0240586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] C. W. McArthur and J. R. Retherford. Some applications of an inequality in locally convex spaces . Trans. Amer. Math. Soc. 137 (1969) 115-123. MR 0239391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Raymond Y. T. Wong. On topological equivalence of $\aleph \sb{0}$-dimensional linear spaces . Trans. Amer. Math. Soc. 137 (1969) 551-560. MR 0236656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ed Dubinsky and J. R. Retherford. Schauder bases and K\"othe sequence spaces . Trans. Amer. Math. Soc. 130 (1968) 265-280. MR 0232184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] V. Krishnamurthy. Conjugate locally convex spaces. II . Trans. Amer. Math. Soc. 130 (1968) 525-531. MR 0221261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Seth Warner. Locally compact vector spaces and algebras over discrete fields . Trans. Amer. Math. Soc. 130 (1968) 463-493. MR 0223853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Richard Metzler and Hidegoro Nakano. Quasi-norm spaces . Trans. Amer. Math. Soc. 123 (1966) 1-31. MR 0203437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. Simons. Boundedness in linear topological spaces . Trans. Amer. Math. Soc. 113 (1964) 169-180. MR 0166590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1